Reply
Does Depo make you itch? Ꭶwan♥Nemo 1 child; Kansas City, Missouri 7416 posts
27th Jul '12

I got my first shot of Depo on Monday and ever since then, I have been itching everywhere. my hands, back and legs are the worse. I checked the side effects online and it didnt say anything about itching. I dont have a rash , pretty sure I dont have bugs crawling on me. maybe my skin is all of a sudden turning really dry?Do you think its the shot that is causing this?



im about to go crazy

BlackVelvet 1 child; 1 angel baby; Aurora, Illinois 3924 posts
status 27th Jul '12

Perhaps an allergic reaction?

BαtMαɳ Secret Bat Cave, CA, United States 53489 posts
27th Jul '12

I was on depo for years and never had that.

1 child; Chicopee, MA, United States 30921 posts
27th Jul '12

never had that problem but ever reacts to the shot differently so who knows. maybe call your nurse and ask her if that could be an affect of the depo

Mom of 4 Little Boys! 4 kids; 2 angel babies; Hillsboro, Oregon 4377 posts
status 27th Jul '12

It sounds like a possible allergic reaction to me. I just got my first shot of Depo June 15th and I havent been itchy.

Ꭶwan♥Nemo 1 child; Kansas City, Missouri 7416 posts
27th Jul '12

ugh, i really dont want to be allergic. i dont do well with pills and my insurance doesnt cover IUDs. And she said too many people get pregnant on the patch, what else is left?

BlackVelvet 1 child; 1 angel baby; Aurora, Illinois 3924 posts
status 27th Jul '12
Quoting SwanFoundNemo:" ugh, i really dont want to be allergic. i dont do well with pills and my insurance doesnt cover IUDs. And she said too many people get pregnant on the patch, what else is left?"


Implanon